# SDR LS1R072190

- Difficulty date: April 10, 2001
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- Aircraft time: 5,143 hours
- System (JASC): 2700 · Flight Control System
- Part: Cable Drum
- Part number: 205001706009
- Part serial: NA
- Condition: Stretched
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE DRUM STRETCHED.
